MathSciNet Relay Station
MathSciNet bibliographic data
MR513756 (80g:47030) 47B25
Jørgensen, Palle E. T. Selfadjoint operator extensions satisfying the Weyl commutation relations. Bull. Amer. Math. Soc. (N.S.) 1 (1979), no. 1, 266–269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement